| Model Number |
CORING REAMER, 9MM WITH COLLARED PIN |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that an ar-1223s coring reamer was damaged, no additional information was provided.This was discovered during use with no impact to the patient.Additional information has been requested.On (b)(6) 2022, the sales representative stated the following information via phone: this event occurred during an acl reconstruction procedure on (b)(6) 2022.When drilling the tibia, the reamer broke inside the tibia.All fragments were retrieved and the case was completed successfully with no impact to the patient.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.